# SDR 2003F00064

- Difficulty date: November 8, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N93CR
- Make and model: Amd FALCON900EX
- Aircraft serial: 96
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: FGFB583701200D3
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION OF THE THRUST REVERSER IAW THE MANUFACTURER'S OCIP PROGRAM, TWO CRACKS WERE FOUND ON THE INNER SKIN, OUTBOARD EDGE, OF THE RIGHT SIDE THRUST REVERSER BLOCKER DOOR.  THE DOOR WAS REPLACED WITH A NEW DOOR PROCEDURE FROM DASSAULT AND RETURNED TO SERVICE.  AIRCRAFT TOTAL TIME WAS 456 HOURS.  (M)
